# SDR AALA201512299003

- Difficulty date: December 28, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 40,740 hours, 26,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE CABIN DOORS INOPERATIVE.  RESET CIDS 1 & 2 IAW TSM 23-73-00 & EXIT LIGHTS ABOVE DOORS.  OPERATIONAL CHECKED GOOD.
